Rational approximation of integrals of Cauchy type and approximate solution of the Riemann problem for a half plane
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1980), pp. 50-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_11_a7,
author = {V. I. Kas'yanov},
title = {Rational approximation of integrals of {Cauchy} type and approximate solution of the {Riemann} problem for a~half plane},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {50--55},
year = {1980},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_11_a7/}
}
TY - JOUR AU - V. I. Kas'yanov TI - Rational approximation of integrals of Cauchy type and approximate solution of the Riemann problem for a half plane JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1980 SP - 50 EP - 55 IS - 11 UR - http://geodesic.mathdoc.fr/item/IVM_1980_11_a7/ LA - ru ID - IVM_1980_11_a7 ER -
%0 Journal Article %A V. I. Kas'yanov %T Rational approximation of integrals of Cauchy type and approximate solution of the Riemann problem for a half plane %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1980 %P 50-55 %N 11 %U http://geodesic.mathdoc.fr/item/IVM_1980_11_a7/ %G ru %F IVM_1980_11_a7
V. I. Kas'yanov. Rational approximation of integrals of Cauchy type and approximate solution of the Riemann problem for a half plane. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1980), pp. 50-55. http://geodesic.mathdoc.fr/item/IVM_1980_11_a7/